MathSciNet Relay Station
MathSciNet bibliographic data
MR1828373 57M25 (33D80 57M27 81R50)
Murakami, Hitoshi; Murakami, Jun The colored Jones polynomials and the simplicial volume of a knot. Acta Math. 186 (2001), no. 1, 85–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement